# SDR ASMF200406018

- Difficulty date: June 18, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N945AS
- Make and model: Doug MD 83
- Aircraft serial: 49643
- Aircraft time: 49,627 hours, 28,433 cycles
- Engine: Pwa JT8D219
- Engine time: 29,837 hours, 12,308 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 384300
- Part serial: 8614
- Condition: Failed
- Location: Fuel System
- Part time: 703 hours, 426 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM,  LT ENGINE LOW POWER. AIRCRAFT WAS SENT TO THE HANGAR AND DURING OVERNIGHT SERVICE FUEL PUMP AND FUEL CONTROL UNIT WERE REPLACED IAW MM 73-12-01 AND 73-20-01, RESPECTIVELY, TEST WAS PERFORMED IAW MPCM 71-00-01, ALL CORRECT.
